I received 1 gram of IV rocephin for seven days for pneumonia. After about two days I began to feel a little better. However, toward the end of the third infusion the midline/port began to have problems. It would not flush and had to be removed. After the third infusion was completed I began having pain and a burning sensation under my right arm pit and behind my right breast. The pain was such that by the time I walked to my car I felt like I need to go back into the facility to be checked out. However, I convinced myself I was over reacting and started home. Half way home I had to pull over due to the pain and sensation. I called Doctor for possible side effects to rocephin and the IV. Doctor’s office informed me that my symptoms were not typical to rocephin and indicated the possibility of phlebitis. By nine pm that evening the ache and burning pain behind my breast was such that I was crying and considered going to the hospital. Taking a deep breath or coughing only increased the pain. I took Motrin and applied moist warm compress instead. The next day it was decided that the IV should be moved to the left arm and no midline/port. After the third infusion in the left arm I started to experience the same pain and sensation that I had experienced on my right side. By the next morning there was intense pain and burning behind both breasts. They felt as if they were engorged and by that evening I felt has if both breast were not there, as if they both had been removed. This intense pain and hyper sensations were at a peak for seven days after the last infusion. It has now twelve days since the last infusion. I still have that engorged feeling and some burning in my breasts (it intensifies when I lay down). However, the pain and sensations are now decreasing a little with each day. At this point there is more pain and engorged sensations in my right breast. Was this a reaction to the IV process or a reaction to the recepin or a combination? Has anyone else ever had this kind of experience?